Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 6, No 1 (2012)

Font Size:  Small  Medium  Large

A note about invariants of algebraic curves

Leonid Betratyuk

Abstract


For ane algebraic plane curves we reduce a calculation of its invariants to calculation of the intersection of kernels of some localy nilpotent derivations. For the curve y^2 = f(x) we compute a complete set of independed invariants and them reconstruct a curve from given values of these invariants.


Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.